# SDR ASAA2015032114165

- Difficulty date: March 21, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,303 hours, 8,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A812210
- Condition: Gouged
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A GOUGE AT FWD CARGO FLOOR.  ACFT GROUNDED.  REMOVED FWD CARGO SCUFF PLATES IAW AMM 53-11-02.  REMOVED LOWER SILL WEB AND INSTALLED NEW WEB IAW SRM 51-10-02 PARA 9, SRM 51-40-02, AND BAC DWG 143A8330, REV A.  ACCOMPLISHED PERMANENT WELD REPAIR TO SCUFF PLATE THRESHOLD PANEL IAW EA 5320-01456, REV D.  INSTALLED FWD CARGO SCUFF PLATES IAW AMM 53-11-02.  IN REFERENCE TO DISCREPANCY AS WRITTEN, DAMAGE LOCATION IS DESCRIBED AS SCUFF PLATE, NOT FLOOR, IAW SRM.
